Table of Contents
International Journal of Partial Differential Equations
Volume 2014, Article ID 186437, 6 pages
http://dx.doi.org/10.1155/2014/186437
Research Article

Partial Differential Equations of an Epidemic Model with Spatial Diffusion

1Department of Mathematics and Computer Science, Faculty of Sciences Ben M’sik, Hassan II University, P.O. Box 7955, Sidi Othman, Casablanca, Morocco
2Centre Régional des Métiers de l’Education et de la Formation, 20340 Derb Ghalef, Casablanca, Morocco

Received 30 August 2013; Revised 6 December 2013; Accepted 20 December 2013; Published 10 February 2014

Academic Editor: William E. Fitzgibbon

Copyright © 2014 El Mehdi Lotfi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

El Mehdi Lotfi, Mehdi Maziane, Khalid Hattaf, and Noura Yousfi, “Partial Differential Equations of an Epidemic Model with Spatial Diffusion,” International Journal of Partial Differential Equations, vol. 2014, Article ID 186437, 6 pages, 2014. https://doi.org/10.1155/2014/186437.